# SDR REXA2013020300218

- Difficulty date: February 3, 2013
- Submitted: February 5, 2013
- Operation: Air carrier
- Aircraft: N8721B
- Make and model: Cndair CL6002B19
- Aircraft serial: 7721
- Aircraft time: 22,425 hours, 19,861 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Iced
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR DIFFICULT TO OPEN DUE TO ICING.  APPLIED HEAT TO PASSENGER DOOR.  PERFORMED OPS CHECK OF DOOR IAW AMM 52-11-00.  OPS CHECK GOOD.  OK FOR SERVICE.
